Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2015, 4:51 PM EDT for Iosco County, Ogemaw County, Michigan. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 8, 2015, 5:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Iosco County, MI, Ogemaw County, MI
The radar
The NCL Michigan radar (KAPX), 86 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:10 PM EDT | HAIL 0.25 | 3 E West Branch, MI | |
| Jun 8, 5:25 PM EDT | HAIL 0.25 | Hale, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KAPX 082051
SVRAPX
MIC069-129-082115-
/O.NEW.KAPX.SV.W.0004.150608T2051Z-150608T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
451 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IOSCO COUNTY IN NORTHERN MICHIGAN...
CENTRAL OGEMAW COUNTY IN NORTHERN MICHIGAN...
* UNTIL 515 PM EDT
* AT 450 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUPTON TO NEAR ROSE CITY TO NEAR WEST BRANCH...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WEST BRANCH...SOUTH BRANCH...ROSE CITY...PLAINFIELD TOWNSHIP...
RIFLE RIVER STATE PARK...SELKIRK...LUPTON...HALE AND SID TOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4435 8365 4425 8388 4425 8436 4431 8436
4435 8424 4449 8408 4449 8346
TIME...MOT...LOC 2050Z 270DEG 25KT 4447 8403 4436 8416 4431 8433
HAIL...1.00IN
WIND...<50MPH
$$
JPB1 follow-up statement
162
WWUS53 KAPX 082102
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
502 PM EDT MON JUN 8 2015
MIC069-129-082115-
/O.CON.KAPX.SV.W.0004.000000T0000Z-150608T2115Z/
IOSCO MI-OGEMAW MI-
502 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN IOSCO AND NORTHEASTERN OGEMAW COUNTIES...
AT 501 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH BRANCH TO NEAR SELKIRK TO NEAR WEST BRANCH...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WEST BRANCH...SOUTH BRANCH...ROSE CITY...PLAINFIELD TOWNSHIP...RIFLE
RIVER STATE PARK...SELKIRK...LUPTON...HALE AND SID TOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4435 8365 4425 8388 4425 8424 4435 8424
4449 8408 4449 8346
TIME...MOT...LOC 2101Z 270DEG 25KT 4447 8392 4436 8405 4431 8422
HAIL...1.00IN
WIND...<50MPH
$$
JPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:00 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 8, 4:00 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT MON JUN 8 2015 .NEAR TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 400 PM EDT MON JUN 8 2015 500 MB TROUGH AXIS IS JUST WEST OF OUR CWA LATE THIS AFTERNOON... WITH A BROAD WEAK SURFACE LOW RESPONSE EXTENDING FROM THE NRN LAKES INTO SE ONTARIO AND QUEBEC. SEVERAL AREAS OF CONVECTION CONTINUE TO FIRE FROM THE ARROWHEAD OF MINNESOTA THRU UPR MICHIGAN AND NRN WISCONSIN INTO NRN LAKE MICHIGAN...NRN LWR MICHIGAN AND THE THUMB AREA. A FEW STRONGER/MARGINALLY SEVERE STORMS HAVE DEVELOPED IN OUR SE CWA WHERE INSTABILITY IS GREATEST (AROUND 1000 J/KG) AND THE LAKE BREEZE PROVIDES ENHANCED LOW LEVEL CONVERGENCE. HOWEVER...WEAK WIND FIELDS HAVE GREATLY LIMITED THE ABILITY FOR ONGOING CONVECTION TO ORGANIZE. THUS...MAINLY SCT SHOWERS AND STORMS CONTINUE TO COMPETE FOR INSTABILITY AND MOISTURE...WITH NO ONE STORM OR CLUSTER OF STORMS DOMINATING ATTM. FOR THE REST OF THE AFTERNOON AND EVENING...WIND FIELDS WILL CONTINUE TO WEAKEN...BUT INSTABILITY WILL SLIGHTLY INCREASE THANKS TO ONGOING GRADUAL CAA ALOFT AS 500 MB TEMPS DROP TO AROUND -17C BY AROUND MIDNIGHT. LACK OF ORGANIZATION AND WEAK WIND FIELDS WILL CONTINUE TO LIMIT OUR POTENTIAL FOR SVR STORMS...BUT CERTAINLY CANNOT RULE OUT AN ISOLD/MARGINALLY SVR HAIL REPORT AS FREEZING LEVELS STEADILY LOWER THRU THE EVENING HOURS. FOR THE OVERNIGHT HOURS...ALL PRECIP CHANCES SHOULD COME TO AN END BY MIDNIGHT WITH LOSS OF DIURNAL HEATING/INSTABILITY. EXPECT SKIES WILL STAY PARTLY TO MOSTLY CLOUDY...BUT THERE SHOULD BE ENOUGH BREAKS FOR SOME FOG TO DEVELOP OVERNIGHT. LOW TEMPS WILL RANGE FROM THE MID 40S IN ERN UPR MICHIGAN TO THE MID 50S NEAR SAGINAW BAY. && .SHORT TERM...(TUESDAY THROUGH THURSDAY) ISSUED AT 400 PM EDT MON JUN 8 2015 A CONTINUED PROGRESSIVE AND FAST FLOW ALOFT IS EXPECTED TO BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS AND SEASONABLE TEMPERATURES OVER THE NEXT SEVERAL DAYS. THE MAIN SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS AND THE POTENTIAL FOR SEVERE STORMS TUESDAY NIGHT. TUESDAY...WEAK SURFACE HIGH PRESSURE IN COMBINATION WITH SLOWLY RISING HEIGHTS IS EXPECTED TO PROVIDE A BREAK IN THE ACTION. SO WITH THE EXCEPTION OF LINGERING LOW CLOUDS AND PATCHY FOG IN THE MORNING...INCREASING SUNSHINE IS EXPECTED. HIGHS IN THE LOWER AND MIDDLE 70S. TUESDAY NIGHT...ANOTHER COLD FRONT AND ASSOCIATED UPPER LEVEL TROUGH MOVE ACROSS THE REGION. DECENT MOISTURE POOLING OUT AHEAD OF THE FRONT WITH PRECIPITABLE WATERS APPROACHING 1.5 INCHES. UPPER LEVEL WINDS ARE A BIT ROBUST WITH 0-6KM BULK SHEAR VALUES IN THE 40 TO 45 KNOT RANGE SO THEIR IS POTENTIAL FOR A FEW DAMAGING WIND GUSTS. FREEZING LEVELS ARE ABOUT 11.5 KFT WITH WET BULB ZERO HEIGHTS OF ABOUT 10 KFT SO LARGE HAIL IS ALSO A POSSIBILITY. LOWS IN THE MUGGY MIDDLE 50S TO LOWER 60S. WEDNESDAY...THE SURFACE COLD FRONT MOVES THROUGH IN THE MORNING SO ANY LINGERING ACTIVITY ACROSS EASTERN ZONES SHOULD COME TO AN END RATHER QUICKLY. OTHERWISE...SKIES SHOULD CLEAR OUT WITH SOMEWHAT GUSTY WESTERLY WINDS. HIGHS RANGING FROM THE LOWER 70S NORTH TO AROUND 80 SOUTHEAST (DUE TO DOWNSLOPING). WEDNESDAY NIGHT INTO THURSDAY...ZONAL FLOW ALOFT WITH WEAK HIGH PRESSURE ACROSS THE REGION. THIS SHOULD LEAD TO CLEAR TO PARTLY CLOUDY SKIES AND SEASONABLE TEMPERATURES. LOWS RANGING FROM THE MIDDLE 40S NORTH TO THE MIDDLE 50S SOUTHEAST. && .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 400 PM EDT MON JUN 8 2015 LOW PRESSURE SYSTEM PASSING THROUGH THE REGION WILL BRING SOME RAIN AND POSSIBLE RUMBLES OF THUNDER THROUGH THE DAY FRIDAY. HIGH PRESSURE BUILDING IN WILL CLEAR THINGS OUT FOR SATURDAY. THIS BUILDING HIGH PRESSURE IS REDUCING SOME OF THE THUNDER THREAT FOR FRIDAY AS IT PUSHES THE TRACK OF THE LOW FURTHER SOUTH. WILL KEEP CHANCE OF THUNDER MENTIONS FOR NOW...BUT INSTABILITIES ARE LOOKING LESS IMPRESSIVE AS THE TRACK MOVES SOUTH. THE BREAK IN PRECIP COULD BE SHORT LIVED HOWEVER...AS 500MB RIDGE AXIS MOVES EAST OF MICHIGAN AND A COUPLE OF LOW PRESSURE SYSTEMS COULD AFFECT THE REGION...WITH A LOW MOVING THROUGH HUDSON BAY DRAGGING A COLD FRONT AND A PLAINS SYSTEM MOVING IN FROM THE SOUTHWEST. THIS WILL BRING MORE RAIN CHANCES FOR THE SUNDAY/MONDAY TIMEFRAME. TEMPS COULD DIP INTO THE MID 60S...WELL BELOW NORMAL...FRIDAY WITH A MORE SOUTHERLY LOW TRACK...BUT REBOUND TO MORE NORMAL MID 70S BY SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 137 PM EDT MON JUN 8 2015 THE CHANCE OF SHOWERS AND STORMS WILL INCREASE THIS AFTERNOON INTO THIS EVENING AHEAD OF AN UPPER LEVEL TROUGH SWINGING THRU NRN MICHIGAN. VFR CONDITIONS WILL TEMPORARILY DIMINISH TO MVFR/POSSIBLY IFR WITHIN ANY SHOWER OR THUNDERSTORM ACTIVITY. HAIL...GUSTY WINDS AND TORRENTIAL RAIN CAN BE EXPECTED WITH ANY STORMS THAT DEVELOP AS A COMBINATION OF DAYTIME HEATING AND CAA ALOFT STEEPEN LAPSE RATES AND INCREASE INSTABILITY. ALL PRECIP CHANCES WILL END BEFORE MIDNIGHT. AMPLE LOW LEVEL MOISTURE WILL LIKELY LEAD TO SOME FOG DEVELOPMENT OVERNIGHT INTO EARLY TUESDAY. && .MARINE... ISSUED AT 400 PM EDT MON JUN 8 2015 WINDS AND WAVES WILL REMAIN BELOW SCA CRITERIA THRU TUESDAY AS WEAK LOW PRESSURE SLIDES EAST AND THE UPSTREAM SURFACE RIDGE AXIS BUILDS INTO MICHIGAN. WINDS...WAVES AND CHANCES OF SHOWERS AND STORMS WILL ALL INCREASE TUESDAY NIGHT IN ADVANCE OF A NRN STREAM LOW PRESSURE SYSTEM PUSHING EAST INTO THE GREAT LAKES REGION. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MLR SHORT TERM...SULLIVAN LONG TERM...ALM AVIATION...MLR MARINE...MLR
Hazardous weather outlook, Jun 8, 1:41 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 141 PM EDT MON JUN 8 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-091200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 141 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING...MORE NUMEROUS IN NORTHEAST LOWER MICHIGAN. A FEW STORMS MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO IMPACT MUCH OF NORTHERN MICHIGAN TUESDAY NIGHT...MAINLY AFTER MIDNIGHT. THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE...PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JZ/LAWRENCE
In the hours before
Special weather statement, Jun 8, 12:30 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1230 PM EDT MON JUN 8 2015
MIZ035-036-041-042-081730-
ARENAC-OGEMAW-GLADWIN-IOSCO-
1230 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ARENAC...WESTERN
IOSCO...NORTHEASTERN GLADWIN AND OGEMAW COUNTIES...
AT 1229 PM EDT...A STRONG THUNDERSTORM WAS NEAR SELKIRK...OR 7 MILES
EAST OF WEST BRANCH...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALGER...WEST BRANCH...SOUTH BRANCH...MAPLE RIDGE...ROSE CITY...
WHITTEMORE...TWINING...TURNER...RIFLE RIVER STATE PARK...NATIONAL
CITY...SKIDWAY LAKE...SELKIRK...PLAINFIELD TOWNSHIP...LUPTON...HALE
AND PRESCOTT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4438 8430 4450 8380 4421 8355 4415 8357
4405 8411
TIME...MOT...LOC 1629Z 250DEG 18KT 4426 8409
MLRLocal storm report, Jun 8, 3:01 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
301 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 7 E GRAYLING 44.66N 84.57W
06/08/2015 E0.75 INCH CRAWFORD MI PUBLIC
&&
NWS GAYLORD MI
IRIS SYSTEMLocal storm report, Jun 8, 3:02 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
302 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 6 E GRAYLING 44.66N 84.59W
06/08/2015 E0.88 INCH CRAWFORD MI PUBLIC
MAINLY PEA SIZE WITH NICKEL SIZED MIXED IN
&&
NWS GAYLORD MI
IRIS SYSTEMSpecial weather statement, Jun 8, 3:08 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 308 PM EDT MON JUN 8 2015 MIZ028-029-034-082000- ROSCOMMON-CRAWFORD-OSCODA- 308 PM EDT MON JUN 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSCOMMON... SOUTHEASTERN CRAWFORD AND SOUTHWESTERN OSCODA COUNTIES... AT 307 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOUTH BRANCH TOWNSHIP...OR 11 MILES NORTHEAST OF ROSCOMMON...MOVING EAST AT 25 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIO...MACK LAKE...SOUTH BRANCH TOWNSHIP...RED OAK AND LUZERNE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4451 8457 4476 8459 4477 8409 4451 8408 TIME...MOT...LOC 1907Z 285DEG 29KT 4464 8445 JK
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:37 PM EDT | Special Weather Statement | APX | Oscoda | 23 min |
| Jun 8, 12:30 PM EDT | Special Weather Statement | APX | Ogemaw | 60 min |
| Jun 8, 1:16 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Ogemaw, Oscoda, Roscommon | 59 min |
| Jun 8, 1:36 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 24 min |
| Jun 8, 3:08 PM EDT | Special Weather Statement | APX | Oscoda | 52 min |
| Jun 8, 3:14 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 46 min |
| Jun 8, 5:15 PM EDT | Severe Thunderstorm Warning | APX | Iosco, Ogemaw | 56 min |
| Jun 8, 5:30 PM EDT | Special Marine Warning | APX | 90 min | |
| Jun 8, 6:14 PM EDT | Special Weather Statement | APX | Arenac | 16 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.